Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ {\rm T}1$ theorems for Besov and Triebel-Lizorkin spaces


Authors: Y.-S. Han and Steve Hofmann
Journal: Trans. Amer. Math. Soc. 337 (1993), 839-853
MSC: Primary 46E35; Secondary 42B20, 47G10
MathSciNet review: 1097168
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give simple proofs of the $ T1$ theorem in the general context of Besov spaces and (weighted) Triebel-Lizorkin spaces. Our approach yields some new results for kernels satisfying weakened regularity conditions, while also recovering previously known results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E35, 42B20, 47G10

Retrieve articles in all journals with MSC: 46E35, 42B20, 47G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1097168-4
PII: S 0002-9947(1993)1097168-4
Article copyright: © Copyright 1993 American Mathematical Society